# SDR SWAA2021082510259

- Difficulty date: June 17, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION UNDER THRESHOLD COVER PLATE. / REMOVED CORROSION FROM FWD CARGO BAY FLOOR PANEL 120CF AMD INSPECTED W/ 10X MAG GLASS. IAW SRM 51-10-02-0G-0 PAR 15. VERIFIED LENGTH OF DAMAGE TO BE 26' LIMIT = 20'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 103 FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. TREATED AND PRIMED LOWER SURFACE IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804
